# SDR DALA2015050603094

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 49,989 hours, 20,569 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WHEN MOVING GEAR HANDLE TO OFF POSITION, NOSE WHEEL DROPPED FROM WHEELWELL.  HAD RED & GREEN LIGHT GEAR INDICATION.  ACFT RETURNED TO DEPARTURE.  MAINTENANCE PERFORMED PSEU BITE, NO FAULTS NOTED.  GEAR VISUAL INSPECTION, NO DAMAGE OR LEAKS NOTED.  FOUND LOCK VALVE MANIFOLD AND RETRACT ACTUATOR BYPASSING.  REPLACED BOTH. OPS TESTS OK, ACFT RETURNED TO SERVICE.
